Affordable Access

Publisher Website

Existence of solutions for [formula omitted]-Laplacian problems on a bounded domain

Authors
Journal
Journal of Mathematical Analysis and Applications
0022-247X
Publisher
Elsevier
Publication Date
Volume
306
Issue
2
Identifiers
DOI: 10.1016/j.jmaa.2004.10.028
Keywords
  • Existence
  • [Formula Omitted]-Laplacian Problem
  • Bounded Domain
Disciplines
  • Mathematics

Abstract

Abstract In this paper we study the following p ( x ) -Laplacian problem: − div ( a ( x ) | ∇ u | p ( x ) − 2 ∇ u ) + b ( x ) | u | p ( x ) − 2 u = f ( x , u ) , x ∈ Ω , u = 0 , on ∂ Ω , where 1 < p 1 ⩽ p ( x ) ⩽ p 2 < n , Ω ⊂ R n is a bounded domain and applying the mountain pass theorem we obtain the existence of solutions in W 0 1 , p ( x ) ( Ω ) for the p ( x ) -Laplacian problems in the superlinear and sublinear cases.

There are no comments yet on this publication. Be the first to share your thoughts.